zbMATH — the first resource for mathematics

An error analysis for the secant method. (English) Zbl 0465.65033

65J15 Numerical solutions to equations with nonlinear operators
47J25 Iterative procedures involving nonlinear operators
Full Text: DOI EuDML
[1] Burmeister, W.: Inversionsfreie Verfahren zur L?sung nichtlinearer Operatorgleichungen, ZAMM52, 101-110 (1972) · Zbl 0291.65015
[2] Lancaster, P.: Error analysis for the Newton-Raphson method. Numer. Math.9, 55-68 (1966) · Zbl 0173.17801
[3] Miel, G.J.: Unified error analysis for Newton-type methods. Numer. Math.33, 391-396 (1979) · Zbl 0402.65038
[4] Ortega, J.M., Rheinboldt, W.C.: Iterative solution of nonlinear equations in several variables. New York, London: Academic Press 1970 · Zbl 0241.65046
[5] Ostrowski, A.M.: Solution of equations in Euclidian and Banach Spaces. New York, London: Academic Press 1973 · Zbl 0304.65002
[6] Potra, F.-A.: On a modified secant method. L’Analyse num?rique et la th?orie de l’approximation,8, 203-214 (1979) · Zbl 0445.65055
[7] Potra, F.-A.: An application of the induction method of V. Pt?k to the study of Regula Falsi. Apl. Mat.26, 111-120 (1981) · Zbl 0486.65038
[8] Potra, F.-A., Pt?k, V.: Sharp error bounds for Newton’s process. Numer. Math.34, 63-72 (1980) · Zbl 0434.65034
[9] Potra, F.-A., Pt?k, V.: On a class of modified Newton processes. Num. Func. Anal. Optim.2, 107-120 (1980) · Zbl 0472.65049
[10] Potra, F.-A., Pt?k, V.: A generalization of Regula Falsi. Numer. Math.36, 333-346 (1981) · Zbl 0478.65039
[11] Potra, F.-A., Pt?k, V.: Nondiscrete induction and iterative procedures (to be published)
[12] Pt?k, V.: Nondiscrete mathematical induction and iterative existence proofs. Linear Algebra Appl.13, 223-236 (1976) · Zbl 0323.46005
[13] Pt?k, V.: Nondiscrete mathematical induction. In: General topology and its relations to modern analysis and algebra IV. Lecture Notes in Mathematics609, pp. 166-178. Berlin Heidelberg New York: Springer 1977
[14] Rokne, J.: Newton’s method under mild differentiability conditions with error analysis. Numer. Math.18, 401-412 (1972) · Zbl 0221.65084
[15] Schmidt, J.W.: Eine ?bertragung der Regula Falsi auf Gleichungen in Banach R?umen, I. II. ZAMM43, 1-8, 97-110 (1963) · Zbl 0115.34002
[16] Schmidt, J.W.: Regula-Falsi Verfahren mit konsistenter Steigung und Majoranten Prinzip. Period. Math. Hungar.5(3), 187-193 (1974) · Zbl 0291.65017
[17] Schwetlick, H.: Numerische L?sung nichtlinearer Gleichungen. Berlin: VEB, DVW (1979) · Zbl 0402.65028
[18] Sergeev, A.S.: On the method of chords (in Russian), Sibirsk. Mat. ?.2, 282-289 (1961)
[19] Ulm, S.: Majorant principle and secant method (in Russian). I.A.N. Estonskoi S.S.R., fiz. mat.3, 217-227 (1964)
[20] Ulm, S.: On generalized divided differences (in Russian), I, II. I.A.N. Estonskoi SSR, Fiz. mat.12, 13-26, 146-156 (1967)
[21] Wilkinson, J.H.: The algebraic eigenvalue problem. Oxford: Clarendon Press 1965 · Zbl 0258.65037
[22] Wozniakowski, H.: Numerical stability for solving nonlinear equations. Numer. Math.27, 373-390 (1977) · Zbl 0336.65028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.